# SDR IPXA2016061704751

- Difficulty date: June 17, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 51,579 hours, 16,681 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED ON APPROACH.  ANTI-SKID LIGHT ON APPROACH, RAN CHECKLIST.  DEFERRED ANTI-SKID SYSTEM IAW MEL 32-42-1-0-1 AND C/W CMP-32-42-1-0-1, INSTALLED CIRCUIT BREAKER COLLARS AND PLACARDS.  PERFORMED BITE PER FIM 32-42-00-815-811 NO FAULTS FOUND
